# SDR DALA2023042403172

- Difficulty date: April 20, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 79,275 hours, 30,889 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 695 FOUND DURING S/C AFT LIFE RAFT PRESSURE BELOW S/C LIMITS. CORRECTIVE ACTION: R/R AFT LIFE RAFT IAW B757 AMM 25-64. (9969092)
